Global existence of the m-equivariant Yang-Mills flow in four dimensional spaces

Hong, Min-Chun and Tian, Gang (2004) Global existence of the m-equivariant Yang-Mills flow in four dimensional spaces. Communications In Analysis And Geometry, 12 1: 183-211.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Hong, Min-Chun
Tian, Gang
Title Global existence of the m-equivariant Yang-Mills flow in four dimensional spaces
Journal name Communications In Analysis And Geometry   Check publisher's open access policy
ISSN 1019-8385
Publication date 2004
Sub-type Article (original research)
Volume 12
Issue 1
Start page 183
End page 211
Total pages 29
Editor P. Li
Place of publication United States
Publisher International Press
Collection year 2004
Language eng
Subject C1
780101 Mathematical sciences
230107 Differential, Difference and Integral Equations
230110 Calculus of Variations and Control Theory
010102 Algebraic and Differential Geometry
Keyword Mathematics
Heat-flow
Harmonic Maps
4 Dimensions
Connections
Evolution
Surfaces
Manifolds
Equations
Mappings
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:10:09 EST